# SDR SWIA201440518

- Difficulty date: December 4, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Louver
- Condition: Loose
- Location: Ram Air Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR EXHAUST DUCT HAS LOOSE LOUVERS.  REPAIRED THE LEFT ACM RAM AIR EXHAUST DUCT LOUVERS, IAW REO.
